MAUDE Adverse Event Report: Graphic Controls Acquisition Corp. Nissha Medical Technologies; ECG Monitoring Electrodes

Graphic Controls Acquisition Corp. Nissha Medical Technologies; ECG Monitoring Electrodes
Model Number A10042-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury

Brand Name
Nissha Medical Technologies
Common Device Name
ECG Monitoring Electrodes
Manufacturer (Section D)
Graphic Controls Acquisition Corp.
400 exchange street
buffalo NY 14204
Manufacturer (Section G)
Graphic Controls Acquisition Corp
400 exchange street
buffalo NY 14204
Manufacturer Contact
chloe miller
400 exchange street
buffalo, NY 14204
+1(716)849-6356
MDR Report Key50795167
Report Number1317188-2026-00111
Device Sequence Number10529930
Product Code DRX
UDI-Device Identifier10813150020944
UDI-Public10813150020944
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10042-10
Device Catalogue Number6500062V
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown